MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 6X24MM IMPL STEM W/SCR; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. EXPLOR 6X24MM IMPL STEM W/SCR; PROSTHESIS, ELBOW
Catalog Number 11-210061
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent left elbow procedure on an unknown date 12 years ago.Subsequently, patient was revised 1 month ago due to unknown reasons.Patient was converted to total elbow.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d6; d11; g4; g7; h1; h2; h3; h4; h6.Corrected: d4.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02669.D4: udi should be blank as the udi number previously reported was not active at the time this device was manufactured.D11: part# 11-210045, lot# 949220.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXPLOR 6X24MM IMPL STEM W/SCR
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9726391
Report Number0001825034-2020-00740
Device Sequence Number19333321
Product Code KWI
UDI-Device Identifier00880304210448
UDI-Public(01)00880304210448
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number11-210061
Device Lot Number479850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;